# SDR ASAA2015051411739

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 25,307 hours, 7,735 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON COMPLETION OF PUSHBACK,  ELECTRICAL LIGHT ILLUMINATED AFTER START.  ACFT GROUNDED.  PERFORMED FIM 24-31 TASK 801. FOUND FAULT SPCU INOPERATIVE.  PERFORMED FIM 24-34, TASK 802.  FAULT CLEARED. INTERMITTENT FAULT IAW FIM. NO HISTORY. GROUND VERIFICATION SUCCESSFUL.  REPLACED SPCU. OPS NORMAL REF MM 24-34-11.
